Ask an expert
Question

19 Dec 2002

Thinz Overuse
I have been on Thinz diet tablets on and off for about three years and only recently bacame aware of the danger of it. What are the long term effects, could I take a break and restart after a month or two. I have noticed that my heart has started beating in funny ways and are really worried about it. But without Thinz, I just pick up weight. I live in Europe (from SA), where we have long winters and short summers. The result: I overeat and pick up weight. I try to run, usually around 8 kms every second day, but with winter and all the rain, I had to give it up.
Answer 392 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

DD, the only way to not pick up weight is to eat properly. The best would be to contact DietDoc and ask her to help you.
In the long run the Thinz® can cause palpitations, agitation, high blood pressure and even depression when you stop using it.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17823 votes
Vote